# SDR ASAA2017050720822

- Difficulty date: May 7, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,897 hours, 8,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB BELOW CARGO DOOR THRESHOLD HAS SEVERAL AREAS OF CORROSION.  ACFT GROUNDED.   REMOVED AND REPLACED THE WEB IAW SRM 51-40-02-0G-0.
